# SDR AWXA9900345

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH POWER AT IDLE, NOXIOUS ODORS EMANATED FROM THE LT PACK, CAPABLE OF EYE AND THROAT IRRITATION.  ISOLATED TO LEAKING OIL COOLER.  REMOVED AND REPLACED OIL COOLER AND OZONE FILTERS.
